# SDR SWAA2025060678633

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 62,261 hours, 37,573 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE #2 LIGHT CAME ON DURING LANDING MX VERIFIED APU OIL QTY IS FULL 22-APR-2025 14:21 UTC FAULT: FLIGHT CREW REPORTS #2 ENG DRIVE LIGHT TEMPORARILY ILLUMINATED THEN EXTINGUISHED AFTER LANDING. ACTION: INSPECTED #2 ENG DIG FOUND LOW ON OIL. SERVICED IDG. REF AMM 12-13-21.  <[01] INSPECTED #2 ENGINE IDG; FOUND EMPTY; SUSPECT OIL LEAK. DISCONNECTED #2 ENGINE IDG WITH CREW. OK TO CONTINUE PER MEL 24-1-02; SP1 COMPLIED WITH.
